# SDR ABXA020307

- Difficulty date: November 8, 2002
- Submitted: November 14, 2002
- Operation: Air carrier
- Aircraft: N952AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47615
- Aircraft time: 49,795 hours, 43,191 cycles
- System (JASC): 2210 · Autopilot System
- Part: Controller
- Part number: 2586689211ABX1
- Part serial: 0190958
- Condition: Malfunctioned
- Location: Autopilot
- Part time: 703 hours, 250 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELEVATOR OSCILLATES VIOLENTLY WHEN AUTO PILOT WAS ENGAGED.  COULD NOT DUPLICATE. REPLACED THE AUTO PILOT CONTROLLER IAW DC9 M.M. 22-10-00-5. AUTO PILOT SYSTEM OPS CHECK GOOD.
